# SDR DALA2017042703426

- Difficulty date: May 24, 2015
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 74,574 hours, 30,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND CORRODED HOLE IN FUSELAGE 1" X 1" ON LT  FWD SIDE OF SECTION FS 456.0. REPAIRED DOUBLER.
